Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 7, 2007, 3:52 PM EDT for Jasper County, South Carolina. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2007, 3:52 PM EDT (19:52 UTC)
- Expired
- Jun 7, 2007, 4:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 16 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:06 PM EDT | TSTM WND DMG | 5 Sw Ridgeland, SC | TREE REPORTED DOWN ON PURRYSBURG ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2512 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 071952
SVRCHS
SCC053-072030-
/O.NEW.KCHS.SV.W.0055.070607T1952Z-070607T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 430 PM EDT
* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SWITZERLAND...OR ABOUT OVER RIDGELAND...MOVING NORTHEAST AT 5 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
JASPER...
SWITZERLAND...TILLMAN...
RIDGELAND...GRAHAMVILLE...
OLD HOUSE...COOSAWHATCHIE...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3238 8116 3270 8106 3265 8095 3263 8094
3263 8090 3260 8083 3258 8082 3257 8083
3250 8083 3230 8097
$$3 follow-up statements
000
WWUS52 KCHS 072005
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
405 PM EDT THU JUN 7 2007
SCC053-072030-
/O.CON.KCHS.SV.W.0055.000000T0000Z-070607T2030Z/
JASPER SC-
405 PM EDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR JASPER COUNTY...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SWITZERLAND...OR ABOUT OVER RIDGELAND...MOVING NORTHEAST
AT 5 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COOSAWHATCHIE...GILLISONVILLE...GRAHAMVILLE...OLD HOUSE...RIDGELAND
AND SWITZERLAND.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3241 8112 3265 8100 3265 8096 3263 8094
3263 8090 3260 8083 3258 8082 3256 8083
3250 8083 3235 8097
$$000
WWUS52 KCHS 072017
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EDT THU JUN 7 2007
SCC053-072030-
/O.CON.KCHS.SV.W.0055.000000T0000Z-070607T2030Z/
JASPER SC-
417 PM EDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR JASPER COUNTY...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RIDGELAND...MOVING NORTH AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COOSAWHATCHIE...GILLISONVILLE...GRAHAMVILLE...OLD HOUSE...RIDGELAND
AND SWITZERLAND.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3241 8112 3265 8100 3265 8096 3263 8094
3263 8090 3260 8083 3258 8082 3256 8083
3250 8083 3235 8097
$$000
WWUS52 KCHS 072029
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT THU JUN 7 2007
SCC053-072038-
/O.EXP.KCHS.SV.W.0055.000000T0000Z-070607T2030Z/
JASPER SC-
428 PM EDT THU JUN 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
430 PM EDT...
AT 428 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED TO JUST BELOW SEVERE THRESHOLDS...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. WIND GUSTS TO
50 MPH AND HALF INCH HAIL REMAIN POSSIBLE WITH THIS STORM THROUGH
445 PM.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3241 8112 3265 8100 3265 8096 3263 8094
3263 8090 3260 8083 3258 8082 3256 8083
3250 8083 3235 8097
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:48 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 7, 1:48 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 148 PM EDT THU JUN 7 2007 .SYNOPSIS... STRONG UPPER LEVEL RIDGE OVER THE REGION THROUGH FRIDAY WILL RETROGRADE WEST THIS WEEKEND...AS A WEAK COLD FRONT DRIFTS SOUTHEAST AND STALLS OVER GEORGIA AND THE CAROLINAS. && .NEAR TERM /THROUGH TONIGHT/... LATEST RADAR DEPICTS SHOWERS INITIATING ALONG AND WEST OF THE SEABREEZE THIS HOUR. A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON...WITH MODELS MORE CONSISTENT IN SUGGESTING A SLIGHT CHANCE FOR THUNDERSTORMS IN THE SOUTHWESTERN COUNTIES. FEEL THAT THOSE LOCATIONS MAY BE MORE LIKELY TO SEE MORE ORGANIZED DEVELOPMENT IN RELATION TO AREAS TO THE NORTH AND ALONG THE COAST. A COMPARISON OF MODEL SOUNDINGS BETWEEN THE CHARLESTON AREA AND HINESVILLE IN LIBERTY COUNTY SUGGESTS THAT AREAS TO THE SOUTH OF THE SAVANNAH RIVER MAY HAVE A SLIGHTLY BETTER FETCH OF HIGHER DEWPOINT AIR OFF THE GOMEX THIS AFTERNOON. THUS...HIGHER LEVELS OF MOISTURE AND INSTABILITY MAY BE ABLE TO MORE EFFICIENTLY TAP INTO SEABREEZE FORCING LATE IN THE DAY. CURRENT POPS SCHEME REPRESENTS THIS SCENARIO WELL...WITH A SLIGHT CHANCE OF THUNDERSTORMS MAINLY WEST OF I-95 AND SOUTH OF THE SAVANNAH RIVER. CONDITIONS THIS AFTERNOON WILL AGAIN BE HOT...WITH HIGH TEMPERATURES EXPECTED TO REACH THE LOWER TO MID 90S AWAY FROM THE COAST. LOWS TONIGHT WILL ONLY DROP INTO THE LOWER 70S. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... MODELS A LITTLE LESS AGGRESSIVE WITH CHANCES FOR DIURNAL CONVECTION ON FRIDAY WITH MID LEVEL CAP HOLDING FIRM ACROSS OUR REGION. JUST THE PRESENCE OF A WEAK LEE SIDE SURFACE TROF AND GULF/ATLANTIC SEA BREEZE INTERACTIONS SUGGEST KEEPING ALL INLAND POPS IN THE 20 PERCENT RANGE FRI AFTN/EVENING. ON SAT...IMPROVED LOW LEVEL FORCING AHEAD OF AN APPROACHING FRONT SHOULD ENSURE MORE CONVECTION WELL INLAND. WE RETAINED THE PREVIOUS POP SCHEME WITH 30 POPS WEST OF I-95 AND SLIGHT CHANCE TOWARD THE COAST. INLAND DEW POINTS STILL HIGHEST ON SAT...AND WE WILL CONTINUE TO MENTION 100-105 HEAT INDICES IN HWO PRODUCT THIS MORNING FOR THAT TIME FRAME. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A COOL FRONT WILL APPROACH THE AREA FROM THE NORTH SATURDAY NIGHT AND SUNDAY. MODELS DIFFER SOMEWHAT ON THE DETAILS AND TIMING...BUT IN GENERAL SUNDAY LOOKS LIKE THE BEST CHANCE OF CONVECTION WITH THE FRONT IN THE AREA AND A POCKET OF UPPER LEVEL ENERGY PASSING OVERHEAD. THE FRONT SHOULD DRIFT SOUTH OF THE AREA AND LOSE DEFINITION BY MONDAY WITH MAX TEMPS BACK DOWN TO SEASONABLE LEVELS EARLY NEXT WEEK. ISOLATED AFTERNOON POPS EACH DAY PER CLIMO AS THE AMOUNT OF DRY AIR SURGING IN FROM THE NORTH BEHIND THE FRONT IS IN QUESTION. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/...SEABREEZE DEVELOPMENT HAS SPAWNED SHOWERS ACROSS THE FORECAST AREA THIS AFTERNOON...CONCENTRATED MOSTLY WEST OF I-95 AND SOUTH OF THE SAVANNAH RIVER. SEVERAL SMALL SHOWERS ARE NEAR KSAV...SO HAVE ADDED VCSH TO THE TAF FOR THE NEXT HOUR. WILL CONTINUE TO MONITOR RADAR TRENDS TO DETERMINE WHETHER ADDITIONAL SHOWER OR THUNDERSTORM WORDING MAY NEED TO BE ADDED FOR THE AFTERNOON HOURS. SOUTHERLY WINDS HAVE INITIATED AT BOTH TERMINALS WITH THE SEA BREEZE DEVELOPMENT. EXPECT WINDS SPEEDS TO BE PREVAILING AOB 12 KNOTS...BUT CANNOT RULE OUT A BRIEF GUST A FEW KNOTS HIGHER. SCATTERED CUMULUS WILL DIMINISH AFTER SUNSET WHEN DAYTIME HEATING AND MIXING DIMINISHES. WINDS WILL DECREASE OVERNIGHT. SHALLOW GROUND FOG COULD BE POSSIBLE AGAIN AT KCHS OVERNIGHT...BUT DO NOT FEEL CONFIDENT ENOUGH TO INCLUDE IN TAFS. HAVE INSTEAD BROUGHT VSBYS DOWN TO 6 SM JUST TO PROVIDE A HEADS UP. EXTENDED AVIATION OUTLOOK...GENERALLY VFR UNDER HIGH PRESSURE THROUGH FRIDAY. POSSIBLE AFTERNOON/EVENING ISOLATED SEABREEZE THUNDERSTORMS MAY PRODUCE BRIEF MVFR OR LOWER CONDITIONS. A FRONTAL BOUNDARY WILL APPROACH FROM THE NORTHWEST OVER THE WEEKEND AND THEN DISSIPATE OVER THE AREA...ENHANCING THE CHANCE FOR SHOWERS/THUNDERSTORMS WITH MVFR OR LOWER CONDITIONS. && .MARINE... RATHER TRANQUIL CONDS WILL PREVAIL OVER THE WATERS THROUGH THE WEEKEND INTO EARLY NEXT WEEK. HIGH PRES WILL REMAIN IN CONTROL THROUGH FRI...THEN GIVE WAY TO A SLOWLY APPROACHING FRONTAL BOUNDARY THAT WILL STALL OVER THE AREA SUN INTO MON BEFORE LIFTING AWAY IN FAVOR OF HIGH PRESSURE. NO SIGNIFICANT PRESSURE GRADIENTS WILL BE CREATED FROM THIS SYSTEM...SO OUTSIDE OF POSSIBLE NIGHTLY SURGES AND NEARSHORE SEABREEZE SURGES...WIND SPEEDS WILL GENERALLY REMAIN AOB 15 KT. SIMILARLY... WITH NO PERSISTENT ONSHORE EXPECTED THROUGH THE WEEKEND...SEAS WILL REMAIN AOB 4 FT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 7, 3:52 AM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 352 AM EDT THU JUN 7 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 352 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE RANGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-080900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 352 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 7, 3:19 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 319 PM EDT THU JUN 7 2007 GAZ101-118-072000- EFFINGHAM-INLAND CHATHAM- 319 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM COUNTY THROUGH 400 PM EDT... AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR BLOOMINGDALE...OR ABOUT 11 MILES NORTH OF RICHMOND HILL...MOVING NORTH AT 5 MPH. AREAS IN AND AROUND BLOOMINGDALE...EDEN...MARLOW...MEINHARD... MELDRIM...MONTEITH...PINEORA...POOLER AND PORT WENTWORTH WILL BE IMPACTED THROUGH 400 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 3:24 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 324 PM EDT THU JUN 7 2007 SCZ043-072000- INLAND COLLETON- 324 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 400 PM EDT... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR HENDERSONVILLE... OR ABOUT 9 MILES SOUTHWEST OF WALTERBORO...MOVING NORTH AT 5 MPH. AREAS BETWEEN ROUTE 21 AND ROUTE 17 WEST OF WALTERBORO ARE MOST LIKELY TO BE AFFECTED. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jun 7, 3:41 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 341 PM EDT THU JUN 7 2007 GAZ100-101-072015- BULLOCH-EFFINGHAM- 341 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND BULLOCH COUNTY THROUGH 415 PM EDT... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR AKINS...OR ABOUT 11 MILES NORTH OF PEMBROKE...MOVING NORTH AT 5 MPH. AREAS IN AND AROUND LEEFIELD AND STILSON WILL BE IMPACTED THROUGH 415 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 3:43 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 343 PM EDT THU JUN 7 2007 SCZ047-051-072030- COASTAL JASPER-INLAND JASPER- 343 PM EDT THU JUN 7 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 430 PM EDT... AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR MORGAN...OR ABOUT 10 MILES SOUTHWEST OF RIDGELAND...MOVING NORTHEAST AT 5 MPH. AREAS IN AND AROUND GRAHAMVILLE...HARDEEVILLE...JASPER...OLD HOUSE... PRITCHARD...PURYSBURGH...RIDGELAND...SWITZERLAND AND TILLMAN WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:53 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 37 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.